New estimates of the maximal Bochner–Riesz operator in the plane

Xiaochun Li, Shukun Wu

Research output: Contribution to journalArticlepeer-review

Abstract

We prove new Lp-estimates with 1 < p< 2 for the maximal Bochner–Riesz operator in the plane.

Original languageEnglish (US)
Pages (from-to)873-890
Number of pages18
JournalMathematische Annalen
Volume378
Issue number3-4
DOIs
StatePublished - Dec 1 2020

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'New estimates of the maximal Bochner–Riesz operator in the plane'. Together they form a unique fingerprint.

Cite this